# SDR 05FDEA00533

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 54,008 hours, 17,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9 - AGING INSPECTION, FUSELAGE - REPAIR AT REAR LOWER CARGO DOOR AT FWD LOCK HOOK (PLEASE EVALUATE).  REMOVED/INSTALLED AFTER REPAIR PER AMM 52-30-21.  REPAIRED PER SRM 51-73-10.  PAINTED PER SRM 51-75-10-08.  CONFORMS TO SRM 51-73-10.
